MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Codes Failure to Interrogate (1332); Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the pulse generator was not capable of inductive telemetry and could not be interrogated.It was noted that the device reached eri several days ago.Device replacement was discussed.No intervention was reported.Patient was doing well and did not have any symptoms.
 
Event or Problem Description
New information received stated that the patient's condition was stable pre, during, and post procedure.
 
Event or Problem Description
New information received stated that the pulse generator had reached elective replacement indicator.The device was explanted and replaced on (b)(4), 2018.No further information was reported.
 
Additional Manufacturer Narrative
Analysis was normal.The device was tested on the bench and no anomalies were found.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7835834
Report Number2017865-2018-12985
Device Sequence Number1445551
Product Code LWP
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2005
Device Model Number5376
Device Lot Number0002315932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/01/2018
10/29/2018
11/30/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/28/2018
10/29/2018
12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;